# SDR DALA2020022401357

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 48,246 hours, 25,093 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND UNDERSIDE OF RT WING SKIN SURFACE, FWD OF AILERON CRACKED / CRUSHED. REMOVED LOWER ACCESS PANEL NBR 1. REMOVED AILERON LOWER HINGE SEAL. INSPECTED AREA AND STRUCTURE. NO ADDITIONAL DAMAGE NOTED. REPLACED RT AILERON LOWER HINGE SEAL ASSY PER A319 SRM 57-51-37-22A AND IPC 57-61. REPLACED LOWER ACCESS PANEL NBR1 ER A319 IPC 57-51 AND AMM 57-51. CKS OK.
